A condition for graded freeness
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1996), pp. 14-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1996_9_a1,
author = {A. B. Verevkin},
title = {A condition for graded freeness},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {14--15},
year = {1996},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1996_9_a1/}
}
A. B. Verevkin. A condition for graded freeness. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1996), pp. 14-15. http://geodesic.mathdoc.fr/item/IVM_1996_9_a1/